MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; APPLIANCE,FIXATION,NAIL
Model Number 214.832
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a removal and revision of hardware due to fall.No fragments generated.No surgical delay.The procedure successfully completed.Patient outcome is unknown.This complaint involves eleven (11) devices.This report is for (1) 4.5mm cortex screw self-tapping 32mm.This report is 4 of 10 for (b)(4).Related product complaint: (b)(4).

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 32MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11165095
Report Number2939274-2021-00246
Device Sequence Number10993661
Product Code KTT
UDI-Device Identifier10886982154651
UDI-Public(01)10886982154651
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K974537
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214.832
Device Catalogue Number214.832
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5MM CORTEX SCREW SELF-TAPPING 32MM; 4.5MM CORTEX SCREW SELF-TAPPING 70MM; 4.5MM VA-LCP CRVD CNDYLR PLT/8HLE/195MM/LT-STR; 5.0MM CANNULATED VA LOCKING SCREW/60MM; 5.0MM CANNULATED VA LOCKING SCREW/60MM; 5.0MM CANNULATED VA LOCKING SCREW/75MM; 5.0MM VRBL ANGL LCKN SCW/SLF-TPNG/STDR/32MM; 5.0MM VRBL ANGL LCKN SCW/SLF-TPNG/STDR/32MM; 5.0MM VRBL ANGL LCKN SCW/SLF-TPNG/STDR/34MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR